# SDR CALA2022070601647

- Difficulty date: July 4, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777
- Aircraft serial: 31680
- Aircraft time: 95,132 hours, 9,601 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: NA
- Condition: Warning Message
- Location: Rt Nose Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/06/22. RIGHT NOSEGEAR TIRE PRESSURE EICAS READING INTERMITTENT. NOSE LANDING GEAR TPIS PLACED ON MEL. AT PRESENT, INDICATIONS FAULTS WERE ON APPROACH LANDING. AUTO EVENTS WERE RECORDED. NLG NLG AND MLG INDICATIONS WERE GOOD AND NO ITERMITTENT FOR NLG AT PRESURE CHECKS IS GOOD. NEEDS TO MANUALLY CHECK LEFT AND RIGHT FOR NLG AND MLG ARE NORMAL AND NO INTERMITTENT ON NLG. EXISTING TPIS PLACED ON MEL. PRESENT. NLG INDICATIONS PLACED ON MEL. NO CB PULLED. TIRE NLG TIRE PRESSURE BEFORE EACH FLIGHT. APPROVED USING PORTABLE TIRE SERVICE GAUGE. LEFT NOSE NOTED AT 200 PSI. RIGHT NOSE NOTED AT 201 PSI.REMOVED AND REPLACED RH NOSE TIRE PRESSURE SENSOR, OPS CK GOOD.
